# SDR ASAA0380132

- Difficulty date: February 13, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961896501
- Condition: Disconnected
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND EMERGENCY SLIDE LANYARD 'NOT ROOTED' (DISCONNECTED) AT AFT LEFT SERVICE L-2 DOOR.  'ROOTED', REATTACHED, LANYARD.  (M)
